Sheaf cohomology in o-minimal structures

MJ Edmundo, GO Jones, NJ Peatfield

Research output: Contribution to journalArticle (Academic Journal)

Abstract

Here we prove the existence of sheaf cohomology theory in arbitrary o-minimal structures.
Translated title of the contributionSheaf cohomology in o-minimal structures
Original languageEnglish
Pages (from-to)163 - 179
Number of pages17
JournalJournal of Mathematical Logic
Volume6 (2)
DOIs
Publication statusPublished - Dec 2006

Bibliographical note

Publisher: World Scientific

Fingerprint Dive into the research topics of 'Sheaf cohomology in o-minimal structures'. Together they form a unique fingerprint.

Cite this